# SDR PAI2004F00001

- Difficulty date: April 16, 2004
- Submitted: May 11, 2004
- Operation: Air carrier
- Aircraft: N460CP
- Make and model: Cessna 650
- Aircraft serial: 6500021
- Engine: Garrtt TFE731*
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 620701098
- Condition: Chafed
- Location: Hyd System
- Part time: 7,173 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND RT GROUND SPOILER HYD LINE CHAFED THROUGH BY AILERON CABLE, AFTER SEEING EVIDENCE OF HYDRAULIC FLUID DRIPPING OFF OF WING SKID.  IT IS IN THE WING T/E AREA AT STA WS85. INSIDE THE FLAP ACTUATOR/TRACK MOUNT.  IMPOSSIBLE TO SEE WITHOUT AID OF MIRROR AND MOVING WIRE BUNDLE OUT OF WAY.  COULD OF LEAD TO LOSS OF HYDRAULIC FLUID AND PRESSURE IF AC HAD FLOWN ANY LONGER, SUGGEST CLOSER AND A MORE DETAILED INSP OF THE AREA.  DURING PHASE 5 INSPECTION OR ANY TIME ANY WORK IS ACCOMPLISHED IN THE AREA THAT MAY DISTURB ANY HYDRAULIC LINES OR WIRE BUNDLES.  VERY CLOSE CLEARANCE IN THAT AREA.
